# SDR Z3OA20110118001

- Difficulty date: January 18, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N120JP
- Make and model: Cessna 550
- Aircraft serial: 5500468
- Aircraft time: 20,417 hours, 17,279 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Attach Fitting
- Part number: 553100716
- Part serial: NSN
- Condition: Cracked
- Location: Zone 300
- Part time: 20,417 hours, 17,279 cycles
- Component: Vertical Fin, Cessna, NMN
- Component part number: 553101523
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

ON PHASE 17 NDI INSPECTION, FOUND CRACKS AT BOTH UPPER/OUTER HOLES ON FORWARD STABILIZER ATTACHMENT FITTING.
